# SDR MALA976406

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE IN CABIN ADJACENT TO SEAT 3D IN AREA OF SIDEWALL LIGHT.  SMOKE SUBSIDED WHEN SIDEWALL LIGHTS TURNED OFF.  MAINTENANCE FOUND SIDEWALL WINDOW LIGHTING SEAT 3D CHARRED AT CONNECTION AS WELL AS THE SOCKET.
